Asymptotic number of needles in Laplacian growth

J. Cserti, J. Kertesz

Research output: Article

Abstract

Using linear stability analysis the authors argue that the asymptotic number of needles growing out of a center in a Laplacian process is two in all dimensions. Special arrangements in two dimensions can be solved by conformal mapping.

Original languageEnglish
Article number055
Pages (from-to)4561-4563
Number of pages3
JournalJournal of Physics A: General Physics
Volume20
Issue number13
DOIs
Publication statusPublished - dec. 1 1987

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Cite this